Also taking flexeril, ibuprofen, and Advair.
Hello, srgyclown. I seem to have a problem with any antidepressant I have taken, having irregular periods. But not constant bleeding. I mean, I spot a lot of days, but how much, and heavy are you experiencing this? It just doesn't seem right at all, if it's heavy. I would definitely want to make a trip to the doctor and maybe need a different medicine. I hope you get the help you need, and this problem is relieved soon, hon. Take care, Shine
Definitely check with your doctor if this continues. Other than being an inconvenience to be bleeding all the time, it can make your iron levels low and can make you anemic, weak and tired. And for people like us with Fibro, we don't need anything else to make us tired!! I didn't have a problem with bleeding or spotting on Cymbalta but that's because I was on the pill to regulate my periods and lessen the pain of Polysistic Ovarian Syndrome. Good luck!
I'm with RadAngel on this, see your Ob/Gyn straight away, because of your iron levels, just as she has indicated.
It may, just may be partly caused by the Ibuprofen, it's just an idea.
I do know that certain NSAID meds, like Ibuprofen can cause bruising or bleeding type problems, yet I'm not sure if it would cause this type of bleeding problem.
I'm truly hoping that kaismama will come along and take a whack at answering your question, srgryclown.
Hope this clears up very soon, how inconvenient! I feel badly for you, are you cramping, too?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Nov 2011 • 1 answer
Posted 13 Apr 2014 • 2 answers
Posted 22 Jul 2014 • 1 answer
Contraception - I have an irregular period and hypothyroidism. I was on tri cyclen lo to regulate it
Posted 26 Nov 2014 • 1 answer
Posted 21 Jun 2016 • 1 answer